# SDR DL72S020459

- Difficulty date: April 19, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- Aircraft time: 50,015 hours, 30,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E NOSE RIB ON NR 5 SLAT I/B SIDE OF ACTUATOR ROD END IS CRACKED.  REPAIRED PER M/M 57-54-000-8 AND ERA 382989-14.
